# SDR MWEA96578

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 49114612
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RT WING UPPER OUTBD SKIN FITTINGS AT STA XRS 164 NEAR REAR SPAR ARE CRACKED.  MAINTENANCE FABRICATED AND INSTALLED NEW FITTINGS IAW DAC DRAWING 4913298, 4911461, AND SRM 57-01.
